MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 244-02-03
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Joint Laxity (4526)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 146 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, loosening, instability, joint laxity, pain, scar tissue, synovitis, and failure of implant.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
1038671-2023-00721, 1038671-2024-05108 multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00721, 1038671-2024-05108.D10: concomitants: (b)(6), 200-02-32 - three peg patella 32mm, (b)(6), 200-04-33 - cemented finned tib.Tra sz 3f/3t, (b)(6), 203-97-14 - zimmer series 11-3729-01 3 versipower pl 90x25x1, (b)(6), 244-02-03 - optetrak asy hi-flex ps cem fem, sz 3, left, (b)(6), 244-23-09 - optetrak hi-flex tibial insert sz 3 9mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21048300
Report Number1038671-2024-05109
Device Sequence Number3277361
Product Code JWH
UDI-Device Identifier10885862063786
UDI-Public10885862063786
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Catalogue Number244-02-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date12/31/2024
Date Device Manufactured11/02/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age64 YR
Patient SexFemale